# SDR SWAA2023062054144

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND BL 0 CENTER SECTION 2023-361015<[01] REPLACED ANGLE OF FLOOR STRUCTURE AND FASTENERS LOCATED ON BS695 AND BL 0 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A;[02] REPLACED ANGLE OF FLOOR STRUCTURE AND FASTENERS LOCATED ON BS695 AND BL 0 AT CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A RII
